File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Drug reaction with eosinophilia and systemic symptoms (DRESS)

TitleDrug reaction with eosinophilia and systemic symptoms (DRESS)
Authors
KeywordsDress
Pharmacogenetics
Scars
Treatment
Issue Date2012
PublisherMedcom Limited. The Journal's web site is located at http://www.medicine.org.hk/hksdv/journalarchive.htm
Citation
Hong Kong Journal Of Dermatology And Venereology, 2012, v. 20 n. 4, p. 163-170 How to Cite?
AbstractDrug reaction with eosinophilia and systemic symptoms (DRESS) is a unique, potentially lethal drug-induced idiosyncratic hypersensitivity reaction. Alongside Stevens-Johnson syndrome (SJS) / toxic epidermal necrolysis (TEN) and acute generalised exanthematous pustulosis (AGEP), DRESS is categorised as one of the few severe cutaneous adverse reactions (SCARs). The syndrome is characterised by its heterogeneous clinical, laboratory and histopathological features. In this review article, we will discuss on the pathogenesis, diagnosis, clinical and biochemical presentations, treatment and prognosis of this peculiar entity.
Persistent Identifierhttp://hdl.handle.net/10722/182352
ISSN
2015 Impact Factor: 0.061
2015 SCImago Journal Rankings: 0.100
References

 

DC FieldValueLanguage
dc.contributor.authorChan, JCen_US
dc.contributor.authorChan, HHLen_US
dc.contributor.authorYeung, CKen_US
dc.date.accessioned2013-04-23T08:19:48Z-
dc.date.available2013-04-23T08:19:48Z-
dc.date.issued2012en_US
dc.identifier.citationHong Kong Journal Of Dermatology And Venereology, 2012, v. 20 n. 4, p. 163-170en_US
dc.identifier.issn1814-7453en_US
dc.identifier.urihttp://hdl.handle.net/10722/182352-
dc.description.abstractDrug reaction with eosinophilia and systemic symptoms (DRESS) is a unique, potentially lethal drug-induced idiosyncratic hypersensitivity reaction. Alongside Stevens-Johnson syndrome (SJS) / toxic epidermal necrolysis (TEN) and acute generalised exanthematous pustulosis (AGEP), DRESS is categorised as one of the few severe cutaneous adverse reactions (SCARs). The syndrome is characterised by its heterogeneous clinical, laboratory and histopathological features. In this review article, we will discuss on the pathogenesis, diagnosis, clinical and biochemical presentations, treatment and prognosis of this peculiar entity.en_US
dc.languageengen_US
dc.publisherMedcom Limited. The Journal's web site is located at http://www.medicine.org.hk/hksdv/journalarchive.htmen_US
dc.relation.ispartofHong Kong Journal of Dermatology and Venereologyen_US
dc.subjectDressen_US
dc.subjectPharmacogeneticsen_US
dc.subjectScarsen_US
dc.subjectTreatmenten_US
dc.titleDrug reaction with eosinophilia and systemic symptoms (DRESS)en_US
dc.typeArticleen_US
dc.identifier.emailChan, JC: johnny7241980@gmail.comen_US
dc.identifier.authorityChan, JC=rp01737en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-84875427563en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84875427563&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume20en_US
dc.identifier.issue4en_US
dc.identifier.spage163en_US
dc.identifier.epage170en_US
dc.publisher.placeHong Kongen_US
dc.identifier.scopusauthoridChan, JC=37664694100en_US
dc.identifier.scopusauthoridChan, HHL=55621465700en_US
dc.identifier.scopusauthoridYeung, CK=55158726200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats